MAUDE Adverse Event Report: SYNTHES GMBH INTER-LOCK SCREWDRIVER COMBINED T25/HEXA

SYNTHES GMBH INTER-LOCK SCREWDRIVER COMBINED T25/HEXA
Catalog Number 03.010.473
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported instrument 03.010.473 was defective in the loan set and could not be used during the procedure.Although there was no impact on the patient, this issue should have been identified during the inspection.The surgeon and the sales representative had to use an alternative instrument to proceed with the intervention.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.The product was returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that inter-lock screwdriver combined t25/hexa was found stripped from the shaft tip and the sliding bar missing, causing the device to be unusable.A dimensional inspection and functional test for the inter-lock screwdriver combined t25/hexa were not performed due to post manufacturing damage.The stripped condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.Missing components may occur during the cleaning/sterilization process, particularly when the components are assembled or disassembled.As these procedures are often repeated, there is an increased risk of components going missing.However, without concrete evidence or further information, it is not possible to determine a root cause.The overall complaint was confirmed as the observed condition of the inter-lock screwdriver combined t25/hexa would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of j&j medtech orthopaedics quality process, all devices ar manufactured, inspected, and released to approved specifications.There is no indication that a design or manufacturing issue has caused the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a.Device history review.Part number: 03.010.473-15.Lot number: 4475p77.Manufacturing site: hägendorf.Release to warehouse date: 10-may-2023.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INTER-LOCK SCREWDRIVER COMBINED T25/HEXA
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
HÄGENDORF
im bifang 6
hägendorf 4614
SZ   4614
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23392527
Report Number8030965-2025-10724
Device Sequence Number10015193
Product Code HXX
UDI-Device Identifier07611819464049
UDI-Public(01)07611819464049(10)4475P77
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.473
Device Lot Number4475P77
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown